# SDR C2XA95CL039

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3075001017
- Condition: Failed
- Location: Te Flaps
- Part time: 7,008 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CLE/GRR - FLT 3373 - FLAPS WOULD NOT RETRACT AFTER TAKEOFF (CONTROL FAULT).  RETURNED TO CLE.  MAINTENANCE REMOVED AND REPLACED THE FLAP CONTROL UNIT IAW 27-50-06, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
